About

I’m putting together information about Akathisia to help educate people about this distressing syndrome.

6 thoughts on “About

  1. I wanted to let everyone know that I am Akathisia free. I have healed and am now coming into balance. My neuropsychchiatrist told me that everyone with medically induced akathisia heals. EVERYONE. It was an 8 month hellish ordeal but this blog helped me tremendously. The main thing, there was always hope. I still have bouts of anxiety and some depression but have found that Bvits, magnesium, turmeric, meditation & prayer help me through. Unfortunately for me, tardive dysconesia tagged along for the ride. My neuropsychiatrist told me that it may be permanent. But interestingly enough, in my research, I found that turmeric, B6 & B3 have been shown to treat tardive dysconesia. So my journey continues. My main purpose for writing is to assure readers that they WILL heal. Stick with meditations for calm and healing. (Be careful of some of the exposure to brain manipulative music in some meditations. Basically avoiding headphones is often enough. Build very slowly so you don’t overwhelm your damaged nerves.) Tailor your foods to avoid processed foods. This is important because many dopamine receptors are located in the gut. Take a good probiotic, 40 billion cultures is best. Take your vitamins, especially Bcomplex. I add extra B6, carefully. Use caution because an allergic reaction can develop with some of the Bvits. I believe that my healing came about as quickly as it did because of this blog. Angie is spot on with her advice. She may not be a Dr. but she could play one on tv. Best wishes as you all grow closer each day to healing.

  2. Hi Angie
    Something is up with my Cns from benzo withdrawal
    From your experience people that have kindled do they get well and does the aka resolve? Mine is coupled w nerve type damagr issues and it’s extremely debilitating
    Please write back.

    1. I’m sorry for what you’re going through Lisa. Benzo withdrawal isn’t something I have a lot of knowledge about. I can tell you that akathisia does and will resolve. It’s just a matter of how long you were on the offending med, how long you’ve been off, how quickly you titrated off, how you’re taking care of yourself currently, etc. and so on. There’s so many factors that determine your healing path. Poke around on the website and you will find tons of info for recommendations for healing by myself and others who have posted what worked for them.

      I wish you all the best,
      Angie

  3. I suffered from akathisia from zoloft withdrawl for 3 years and I am so much better now. I have a very bad bladder infection and have to take an antibiotic called batrium. I am so scared it will bring it back but I dont really have a choice. Has anyone here, who had akathisia, had to take a antibiotic and they were okay or got bad again?

  4. Hi angies and everybody else on this amazing blog.
    I used to chat on here a couple of years ago after being given comparing aka prochlorperazine in London for dizziness in a&e.
    I was on the brink of suicide every second of every day for atleast 4 months but this blog and some special people pulled me thru.
    I was in a psych ward and was put on and off loads of mens which only made things worse then it took me a year to taper off of zoloft aka sertraline which I finished in August.
    I started my.own business and got my children bk full time which I couldn’t cope with for months with akathisia.
    I was about 95% recovered to the point where a few weeks bk I said to my parents that I felt 98% better!
    So I stupidly went and treated myself with a bit if lip filler which I didn’t need in the first place.
    2 weeks later whilst on a short break away akathisia came and hit me like a ton of bricks! Creepy feelings terrified 24/7 panic stricken suicidal burning skin but freezing cold internal tremor jumpy arms and legs depersonalisation derealisation couldn’t stay sitting down for long just horrific!
    I have since found out that I was given a shot of adrenalin with the lip filler to stop brushing and any bleeding!!!!
    I’d rather have black and blue lips thanks!!!
    Also though I have read about about protracted withdrawal from saris and between month 4&6 seems to be a typical time to react but this felt more like a tsunami to me instead of a ” window/ wave” situation which is what I had throughout withdrawal ( I was only on the poisonous zoloft for 6 months Aswell!)
    Anyway- I’m trying to find out if this was from saris withdrawal or adrenalin in filler?
    There was a man on here named John I believe a couple of years ago who had had akathisia and was recovering well but went and had a hair transplant and then got akathisia again but he was also withdrawing from his ssri and I wondered if anybody knows if he discovered the cause of his new akathisia pls?
    This is total hell again but I know I will recover because I did before and I have realised how hypersensitive my system now is and needs to be looked after.
    You will all recover for sure and thanku angie for this blog- it is an absolute God send.
    Thanku everybody.

    1. I’m so sorry you are going through this! I actually recently had my first awful reaction to epi during a dental visit and did quite a bit of research on it. From what I could see, the reaction is simply a lighting up of the nervous system and it calms back down within a day or so. It did for me.

      I too on a few occasions have heard about the SSRI withdrawal symptoms flaring back up a second time before full resolution. So I’d be inclined to think maybe that’s what’s going on. I mean if the epi from the lip injections set you into a bought of anxiety and then that triggered all those fearful, negative thoughts, it seems like that could have possibly set off a rebound type situation. But because your body is clean now, I really wouldn’t worry that this will be anything long term at all.

      Again, I always have to remind, I’m not a doctor, nor a mental health professional. This is simply observations of what I’ve seen and heard.

      Please stay in touch and keep us posted with your progress. I’ll bet you will be over this much sooner than you even expect.

      All my best,
      Angie

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s